Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 239, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 26, 2010, 1:47 PM EDT for Dawson County, Gilmer County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2010, 1:47 PM EDT (17:47 UTC)
- Expired
- Jul 26, 2010, 2:30 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Dawson County, GA, Gilmer County, GA
The radar
The Atlanta radar (KFFC), 137 km from the middle of the area, began a volume at 17:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.8 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1811 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 938 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
892
WUUS52 KFFC 261747
SVRFFC
GAC085-123-261830-
/O.NEW.KFFC.SV.W.0239.100726T1747Z-100726T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
147 PM EDT MON JUL 26 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN DAWSON COUNTY IN NORTH CENTRAL GEORGIA
SOUTHEASTERN GILMER COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 230 PM EDT
* AT 143 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR AMICALOLA
FALLS STATE PARK...MOVING NORTHEAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ROY...LEN FOOTE HIKE INN...MARION AND PISGAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3471 8425 3467 8425 3463 8419 3455 8419
3452 8417 3444 8425 3447 8426 3447 8429
3449 8433 3456 8435 3454 8437 3455 8443
3475 8428
TIME...MOT...LOC 1746Z 216DEG 7KT 3457 8427
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 10:24 AM EDT, 3 hours 23 minutes earlier.
Area forecast discussion, Jul 26, 10:24 AM EDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1024 AM EDT MON JUL 26 2010
.UPDATE...
ISOLATED SHOWERS HAVE CONTINUED ACROSS THIS MORNING...WITH THE
HINT OF A BOUNDARY ACROSS NORTH GEORGIA. ADDITIONAL SHOWERS HAVE
STARTED DEVELOPING IN THE NORTHEAST...AND CURRENT POPS LOOK
APPROPRIATE. FORECAST LOOKS TO BE ON TRACK. NO CHANGES ARE
EXPECTED AT THIS TIME. FORECAST TEMPS ARE CLOSE OR AT RECORD
VALUES IN SOME AREAS. HAVE INCLUDED CLIMATE SECTION BELOW FOR REFERENCE.
.CLIMATE...
RECORDS FOR JULY 26
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 101 1925 80 1904 76 2005 56 1911
1914 1936
KATL 98 1901 78 1890 77 2005 59 1911
KCSG 98 1993 82 1954 79 1983 66 1948
1983
KMCN 100 1993 80 1957 78 2005 68 2007
1957
1947
&&
.PREV DISCUSSION... /ISSUED 738 AM EDT MON JUL 26 2010/
SHORT TERM /TODAY THROUGH TUESDAY/...
HEAT ADVISORY EXTENDED TO COVER THE AREA SOUTH OF RMG-GVL FOR HEAT
INDICES OF 105 PLUS THIS AFTERNOON. THE HEAT ADVISORY WILL NEED TO
BE RE-EVALUATED FOR TUESDAY AS THE AREA E AND S OF MCN COULD AGAIN
SEE HEAT INDICES OF 105 PLUS.
WEAK COLD FRONT JUST TO THE N WILL HAVE TROUBLE GETTING FAR INTO GA
IF AT ALL. HOWEVER...ITS LOCATION COMBINED WITH ENHANCING SURFACE
LOW PRESSURE AREA OVER THE WESTERN CAROLINAS AND A TROUGH INTO
N-CENTRAL GA WILL AID IN THE DEVELOPMENT OF SCATTERED TO NUMEROUS
THUNDERSTORMS TODAY WITH THE BEST AREA OVER N GA. PLENTY OF MOISTURE
AND INSTABILITY TO FUEL POTENTIALLY LARGE STORMS INTO TONIGHT.
UPPER RIDGE STILL OVER THE AREA FOR TUESDAY ALONG WITH A SURFACE
TROUGH ACROSS THE AREA. MOISTURE AND INSTABILITY AGAIN WILL COMBINE
FOR SCATTERED SHOWERS AND STORMS.
FORECAST HIGH TEMPERATURES 4-9 DEGREES ABOVE NORMAL TODAY AND NEAR
TO SLIGHTLY ABOVE NORMAL FOR TUESDAY. FORECAST LOW TEMPERATURES
RUNNING A FEW DEGREES ABOVE NORMAL TONIGHT AND TUESDAY
NIGHT.
OVERALL CONFIDENCE IS MODERATE.
LONG TERM /WEDNESDAY THROUGH SUNDAY/...
THE TREND CONTINUES FOR THE UPPER RIDGE TO DRIFT WEST THIS PERIOD
WITH A WEAK COLD FRONT TRYING TO ENTER THE STATE TOWARD WEEKS END.
ALL IN ALL IT LOOKS LIKE SUMMERTIME MAINLY DIURNAL CONVECTION
THROUGH THE PERIOD WITH TEMPERATURES RUNNING GENERALLY ABOVE NORMAL.
PREV DISCUSSION... /ISSUED 154 AM EDT MON JUL 26 2010/
AVIATION UPDATE...
A WEAK TROUGH OF LOW PRESSURE WILL MEANDER AROUND NORTH GA TODAY.
THIS COUPLED WITH A WEAK RIDGE ACROSS SOUTH GA WILL RESULT IN A
6-8KT WESTERLY WIND AT ATL TODAY. THE TROUGH WILL PROVIDE A FOCUS
FOR SCATTERED TO NUMEROUS TSTMS DURING DAYTIME HEATING. DEEP
TROPICAL MOISTURE WILL ALLOW STORMS DEVELOPING TO THE NORTH TO
PROPAGATE SOUTHWARD ON OUTFLOWS...WARRANTING A TEMPO TSTM GROUP IN
ATLANTA AREA TAFS BETWEEN 20Z AND 01Z. GUIDANCE SUGGEST STORMS MAY
LINGER WELL INTO THE EVENING HOURS... SO ADDED A PROB30 TO ACCOUNT
FOR EXPECTED EVENING CONVECTION. SHOULD SEE STORM COVERAGE GREATLY
DIMINISH BY 05-07Z... ALTHOUGH WOULD NOT BE SURPRISED TO SEE A FEW
LINGERING STORMS NEAR THE SURFACE TROUGH OVERNIGHT. OTHERWISE... VFR
CIGS AND VIS WILL PREVAIL THROUGH TONIGHT WITHOUT TSTM INFLUENCE.
//ATL CONFIDENCE...HIGH CONFIDENCE ON WINDS AND CLOUDS... BUT ONLY
MODERATE CONFIDENCE FOR TEMPO AND PROB30 TSTM THREAT THIS AFTERNOON
AND EVENING AS THE GREATER STORM COVERAGE SHOULD BE NORTH. /39
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 99 74 92 73 94 / 50 60 40 30 30
ATLANTA 94 76 91 75 92 / 50 50 40 30 30
BLAIRSVILLE 90 73 85 70 88 / 60 60 60 40 30
CARTERSVILLE 93 73 92 71 93 / 60 40 50 30 30
COLUMBUS 98 75 95 74 95 / 30 30 30 30 30
GAINESVILLE 95 75 90 74 92 / 60 60 50 30 30
MACON 98 75 95 74 96 / 30 30 30 30 30
ROME 95 73 94 72 94 / 60 40 50 30 30
PEACHTREE CITY 95 73 92 71 93 / 40 40 30 30 30
VIDALIA 100 77 98 76 97 / 30 30 30 30 30
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY...BUTTS...
CARROLL...CHATTAHOOCHEE...CLARKE...CLAYTON...COBB...COWETA...
CRAWFORD...CRISP...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...
FAYETTE...FLOYD...GLASCOCK...GREENE...GWINNETT...HALL...
HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...
JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...
LAURENS...MACON...MADISON...MARION...MERIWETHER...MONROE...
MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...NORTH FULTON...
OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE...POLK...PULASKI...
PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...
SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...
TREUTLEN...TROUP...TWIGGS...UPSON...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.
&&
31Hazardous weather outlook, Jul 26, 4:15 AM EDT, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 415 AM EDT MON JUL 26 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 415 AM EDT MON JUL 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS POSSIBLE...MAINLY THIS AFTERNOON AND EVENING. ALSO...DANGEROUSLY HIGH HEAT INDEX VALUES ARE EXPECTED FOR MUCH OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON. .SYNOPSIS... A SURFACE TROUGH OF LOW PRESSURE WILL REMAIN PARKED ACROSS NORTH GEORGIA THROUGH TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING... HEAVY RAINFALL... SMALL HAIL AND WIND GUSTS TO 45 MPH. .OTHER HAZARDS... HEAT INDEX VALUES OF 105 TO 110 ARE POSSIBLE OVER MUCH OF NORTH AND CENTRAL GEORGIA. FOR MORE INFORMATION ON THE HIGH HEAT INDEX VALUES...SEE THE LATEST HEAT ADVISORY STATEMENT. .DISCUSSION... CAPES WILL INCREASE TO AROUND 2500 THIS AFTERNOON WITH LIFTED INDEX VALUES OF -2 TO -4 EXPECTED. THIS COMBINED WITH AN INFLUX OF TROPICAL MOISTURE WILL RESULT IN SCATTERED TO NUMEROUS THUNDERSTORMS DEVELOPING DURING AFTERNOON HEATING. THE GREATER STORM COVERAGE IS EXPECTED TO BE GENERALLY NORTH OF A LA GRANGE TO MONTICELLO TO WARRENTON LINE WHERE A TROUGH OF LOW PRESSURE WILL HELP TO PROVIDE A FOCUS. ALTHOUGH WEAK HIGH PRESSURE ALOFT SHOULD HINDER SEVERE THUNDERSTORM DEVELOPMENT...A FEW STORMS MAY BECOME STRONG... WITH GUSTY WINDS... SMALL HAIL...AND FREQUENT LIGHTNING. SLOW MOVING STORMS COULD ALSO RESULT IN LOCALLY HEAVY RAINFALL... RESULTING IN MINOR FLOODING OF LOW LYING...FLOOD PRONE AREAS. THE THUNDERSTORM THREAT SHOULD DIMINISH BY LATE EVENING WITH LOSS OF DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jul 26, 10:37 AM EDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1037 AM EDT MON JUL 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM LIGHTNING MORGANTON 34.87N 84.24W
07/25/2010 FANNIN GA EMERGENCY MNGR
FANNIN COUNTY EMERGENCY MANAGEMENT REPORTED THEIR
EMERGENCY SERVICE RADIO OUTSIDE OF MORGANTON WAS DAMAGED
BETWEEN 10-11 PM.
&&
RGARCIALocal storm report, Jul 26, 10:40 AM EDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1040 AM EDT MON JUL 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 10 NW ROME 34.36N 85.31W
07/25/2010 E0.25 INCH FLOYD GA COUNTY OFFICIAL
PEA SIZED HAIL REPORTED ON BIG TEXAS VALLEY ROAD
0620 PM TSTM WND DMG 8 SE CALHOUN 34.42N 84.85W
07/25/2010 GORDON GA COUNTY OFFICIAL
ONE LARGE TREE DOWN ACROSS BLALOCK ROAD
0624 PM HAIL 2 W ADAIRSVILLE 34.37N 84.97W
07/25/2010 E0.88 INCH BARTOW GA PUBLIC
DIME TO NICKEL SIZE HAIL ON MAY STREET
0632 PM TSTM WND DMG 3 S ADAIRSVILLE 34.32N 84.93W
07/25/2010 BARTOW GA COUNTY OFFICIAL
ONE TREE DOWN ON JARRETT LOOP ROAD.
0632 PM TSTM WND DMG 2 S ADAIRSVILLE 34.34N 84.93W
07/25/2010 BARTOW GA COUNTY OFFICIAL
ONE TREE DOWN ON WHITE ROAD.
0645 PM HAIL ADAIRSVILLE 34.37N 84.93W
07/25/2010 E1.75 INCH BARTOW GA COUNTY OFFICIAL
GOLF BALL SIZED HAIL BROKE WINDOWS IN ADAIRSVILLE
0700 PM TSTM WND DMG 7 N ROME 34.36N 85.19W
07/25/2010 FLOYD GA COUNTY OFFICIAL
FLOYD COUNTY 911 RELAYED REPORTS OF DOWNED TREES ONTO
ROADS FROM FLOYD COUNTY PUBLIC WORKS. PUBLIC WORKS
REPORTED 4 TREES DOWN ON ROADS IN THE COUNTY.
0700 PM TSTM WND DMG SUMMERVILLE 34.48N 85.35W
07/25/2010 CHATTOOGA GA COUNTY OFFICIAL
CHATTOOGA COUNTY 911 RELAYED REPORTS OF A TREE THAT WAS
DOWNED ONTO POWERLINES. A SUMMERVILLE RESIDENT ALSO
CALLED 911 ABOUT POWER OUTAGE DUE TO STORM.
0710 PM TSTM WND DMG 1 NW BLUE RIDGE 34.87N 84.34W
07/25/2010 FANNIN GA COUNTY OFFICIAL
ONE TREE DOWN ON SCENIC DRIVE.
0710 PM TSTM WND DMG MINERAL BLUFF 34.91N 84.28W
07/25/2010 FANNIN GA COUNTY OFFICIAL
ONE POWER LINE DOWN ON BLACKBERRY DRIVE.
0710 PM TSTM WND DMG 5 NE BLUE RIDGE 34.91N 84.27W
07/25/2010 FANNIN GA COUNTY OFFICIAL
ONE TREE DOWN ON CUTCANE ROAD
0710 PM TSTM WND DMG 3 W BLUE RIDGE 34.86N 84.37W
07/25/2010 FANNIN GA COUNTY OFFICIAL
ONE TREE DOWN ON SUGAR CREEK ROAD
0712 PM TSTM WND DMG SW CALHOUN 34.49N 84.95W
07/25/2010 GORDON GA COUNTY OFFICIAL
GORDON COUNTY 911 RELAYED REPORTS OF A TRAFFIC SIGNAL OUT
AT SOUTH WALL STREET AND PETERS STREET IN CALHOUN.
GEORGIA DOT REPAIRED THE SIGNAL AND IT IS OPERATING
AGAIN.
1000 PM LIGHTNING MORGANTON 34.87N 84.24W
07/25/2010 FANNIN GA EMERGENCY MNGR
FANNIN COUNTY EMERGENCY MANAGEMENT REPORTED THEIR
EMERGENCY SERVICE RADIO OUTSIDE OF MORGANTON WAS DAMAGED
BETWEEN 10-11 PM.
0304 AM FLASH FLOOD NEWNAN 33.37N 84.80W
07/26/2010 COWETA GA LAW ENFORCEMENT
SHENANDOAH BLVD NEAR WHITE OAK GOLF COURSE IN NEWNAN HAS
2 TO 4 FEET OF WATER OVER THE ROAD. WATER ALSO OVER
THOMASON AND EAST BROAD AND JEFFERSON AND POSTAL PARKWAY
IN NEWNAN.
&&
RGARCIASpecial weather statement, Jul 26, 12:36 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1236 PM EDT MON JUL 26 2010 GAZ038-039-261715- 1236 PM EDT MON JUL 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN WILKES AND OGLETHORPE COUNTIES UNTIL 115 PM EDT... AT 1229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER JACKSONS CROSSROADS...MOVING EAST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS WILKES AND OGLETHORPE COUNTIES THROUGH 115 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CENTERVILLE...CELESTE...JACKSONS CROSSROADS...RAYLE...NEWTOWN...MALLORYSVILLE...NORMAN...TIGNALL... FLORAL HILL...DELHI...METASVILLE AND DANBURG. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 26, 1:28 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 128 PM EDT MON JUL 26 2010 GAZ006-007-014-015-261815- 128 PM EDT MON JUL 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN DAWSON... LUMPKIN...GILMER AND FANNIN COUNTIES UNTIL 215 PM EDT... AT 125 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM ROY TO FAUSETT LAKE...MOVING EAST AT 5 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS DAWSON...LUMPKIN...GILMER AND FANNIN COUNTIES THROUGH 215 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FAUSETT LAKE...AMICALOLA FALLS STATE PARK...LEN FOOTE HIKE INN...SEQUOYAH LAKE...ROY...MARION...BLACK GAP SHELTER...PISGAH...NIMBLEWILL... SPRINGER MOUNTAIN SHELTER...CAMP MERRILL...MCKEE...JUNO AND STOVER CREEK SHELTER. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 2:07 AM EDT | Flash Flood Warning | FFC | Coweta | 6 hr |
| Jul 26, 2:11 PM EDT | Flash Flood Warning | FFC | Dawson, Gilmer | 3 hr |
| Jul 26, 3:12 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 48 min |
| Jul 26, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Jackson, Madison | 48 min |
| Jul 26, 4:35 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 40 min |
| Jul 26, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Fulton, Gwinnett | 49 min |
| Jul 26, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 46 min |
| Jul 26, 5:41 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 49 min |
| Jul 26, 6:02 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 43 min |
| Jul 26, 6:31 PM EDT | Flash Flood Warning | FFC | Gwinnett | 4 hr |
| Jul 26, 6:43 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Jefferson, Warren, Washington | 47 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.